Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Side effects of using cremaffin plus for a long time

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1993
Answered : 2416 Questions
what r the side effects of using cremaffin plus over a prolonged period of time ?
Posted Mon, 21 May 2012 in Medicines and Side Effects
Answered by Dr. Shainaz Arif Kaware 44 minutes later

Thanks for your query.

Cremaffin plus is a laxative used in cases of constipation.

The contents are Liquid paraffin,magnesium hydroxide and sodium picosulfate.

Occasional use may not cause you much trouble other than diarrhea (if the dose happens to be more than your tolerance).

Long term use or unnecessary use of this medicine can cause a few side effects:-
-Anal irritation,
-Impaired absorption of fat soluble vitamins that are A,D,E and K, (as a result you can suffer from deficiency of any of these),
-Dry mouth,
-Abdominal cramps,

If you need to use it please do so under the guidance of a doctor and only for the recommended period.

Hope I have answered your query.

For any other query please write back.

Please accept this answer in case you have no further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor